Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: V. N. Monakhov
Title: Boundary-value problems with free boundaries for elliptic systems of equations
Additional book information: Translations of Mathematical Monographs, Vol. 57, Americal Mathematical Society, Providence, R.I., 1983, xiv + 522 pp, $110.00. ISBN 0-8218-4510-1 (Originally published by “Nauka”, Novosibirsk, 1977).

Review Information:

Reviewer: R. Finn
Journal: Bull. Amer. Math. Soc. 12 (1985), 268-270
DOI: https://doi.org/10.1090/S0273-0979-1985-15373-X